# SDR VNAA0711010

- Difficulty date: November 24, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 8,685 hours, 9,038 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 18X44
- Part serial: 72140501
- Condition: Failed
- Location: Nlg
- Part time: 4 hours, 4 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE RIGHT NOSE TIRE SHREDDED UPON LANDING IN CLT.  MAINTENANCE INSPECTED AND FOUND THE TIRE SHREDDED, DAMAGE TO THE NLG FOLLOW UP DOOR AND A DENT IN THE FUSELAGE.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE TIRES.  MAINTENANCE REMOVED AND REPLACED THE NLG REAR FOLLOW UP DOOR IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL AND ISSUED A TEMP REPAIR REO NR 10926 FOR THE DAMAGE TO THE FUSELAGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
